# SDR USAASB98329

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 2299
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 22,714 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1585 - FLIGHT DIVERTED TO LGA DUE TO AN ODOR IN THE AIRCRAFT WHICH STARTED IN THE MID CABIN, THEN TO THE AFT CABIN, THEN THE ENTIRE CABIN.  NO VISIBLE SMOKE WAS ASSOCIATED WITH EYE BURNING SENSATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 AND NR 3 TRU'S WITH EVIDENCE OF OVERHEAT CONDITION AND OVERHEAT ODOR.  REPLACED THE NR 2 AND NR 3 TRU'S.  OPS CHECK GOOD.  ALSO, FOUND THE FORWARD GALLEY OVEN WITH BURNED ITEM ON HEATING ELEMENT.  REPLACED OVEN (P/N 2510-0007-03).  OPS CHECK GOOD.  (M)
